MathSciNet Relay Station
MathSciNet bibliographic data
MR1610916 (2000f:54030) 54H05 (54A35 54B30 54C60)
Bouziad, Ahmed Consonance and topological completeness in analytic spaces. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3733–3737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement